兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
H∞ control for a class of non-linear discrete-time networked systems with limited information 期刊论文
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2017, 卷号: 34, 期号: 4, 页码: 1411-1429
Authors:  Wang, Yanqian;  Zhang, Shuyu
Favorite  |  View/Download:5171/0  |  Submit date:2018/09/28
non-linear networked systems  H-infinity control  Markov switching system  distributed delays  cone complementarity linearization  linear matrix inequalities